The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Calling all Sorafenib/Nexavar users-Past and Present

Forums General Melanoma Community Calling all Sorafenib/Nexavar users-Past and Present Re: Calling all Sorafenib/Nexavar users-Past and Present

    beatricefromPARIS
    Participant

      Jen

      Had to stop it after ten days because of allergic rash (red) suddendly appearing all over trunks arms and legs.

      Also could not walk because of red and swollen feet.

      BeatricefromParis

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.